# SDR AALA202510291620

- Difficulty date: October 27, 2025
- Submitted: October 29, 2025
- Operation: Air carrier
- Aircraft: N918AN
- Make and model: Boeing 737823
- Aircraft serial: 29519
- Aircraft time: 69,728 hours, 29,150 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Arm
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: L1 DOOR HARD TO OPEN. ADJUSTED THE GUIDE ARM BUT NO HELP. DOOR STILL HARD TO OPEN AND CLOSE. REMOVE AND REPLACED MAIN ENTRY DOOR GUIDE ARM. PER AMM 52-11-21.
